Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata: Table of integrals, series, and products by I. S. Gradshteĭn and I. M. Ryzhik [Academic Press, Boston, 1994; MR1243179 (94g:00008)]


Author: K. S. Kölbig
Journal: Math. Comp. 64 (1995), 449-460
MSC: Primary 00A22; Secondary 33-00, 65-00
DOI: https://doi.org/10.1090/S0025-5718-1995-1270626-0
MathSciNet review: 1270626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 00A22, 33-00, 65-00

Retrieve articles in all journals with MSC: 00A22, 33-00, 65-00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1995-1270626-0
Article copyright: © Copyright 1995 American Mathematical Society